Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2011, 11:09 AM CDT for Lincoln County, Oneida County, Vilas County, Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2011, 11:09 AM CDT (16:09 UTC)
- Expired
- Aug 2, 2011, 12:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lincoln County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 178 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 2:20 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
897
WUUS53 KGRB 021609
SVRGRB
WIC069-085-125-021700-
/O.NEW.KGRB.SV.W.0104.110802T1609Z-110802T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1109 AM CDT TUE AUG 2 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
SOUTHERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL NOON CDT
* AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LAC DU FLAMBEAU TO 11 MILES NORTHWEST OF WESTBORO...AND MOVING
EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILLOW RESERVOIR AROUND 1120 AM CDT.
TRIPOLI AROUND 1125 AM CDT.
TOMAHAWK AND EAGLE RIVER AROUND 1140 AM CDT.
WOODBORO AND RHINELANDER AROUND 1145 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WOODRUFF...MINOCQUA...ARBOR VITAE...SAYNER...HAZELHURST...ST
GERMAIN...SPIRIT FALLS...LAKE TOMAHAWK...MC NAUGHTON AND HARSHAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4599 9002 4599 8994 4603 8993 4600 8905
4547 8905 4547 8942 4532 8942 4529 8944
4534 9005
TIME...MOT...LOC 1609Z 276DEG 50KT 4597 8984 4544 9043
WIND...HAIL 60MPH <.75IN
$$
EB4 follow-up statements
920
WWUS53 KGRB 021625
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1125 AM CDT TUE AUG 2 2011
WIC069-085-125-021700-
/O.CON.KGRB.SV.W.0104.000000T0000Z-110802T1700Z/
LINCOLN WI-ONEIDA WI-VILAS WI-
1125 AM CDT TUE AUG 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VILAS...ONEIDA AND NORTHERN LINCOLN COUNTIES UNTIL NOON CDT...
AT 1120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES EAST OF LAC DU FLAMBEAU TO WILLOW RESERVOIR TO 7 MILES
NORTH OF WESTBORO...MOVING EAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
EAGLE RIVER...WOODBORO AND TOMAHAWK AROUND 1140 AM CDT.
RHINELANDER AROUND 1145 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ST
GERMAIN...SPIRIT FALLS...LAKE TOMAHAWK...HARSHAW...GOODNOW...MC
NAUGHTON...HEAFFORD JUNCTION...BRADLEY...SUGAR CAMP AND CLEARWATER
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4599 9002 4599 8994 4603 8993 4600 8905
4547 8905 4547 8942 4531 8942 4529 8944
4534 9005
TIME...MOT...LOC 1624Z 277DEG 51KT 4590 8959 4565 8981
4544 9019
WIND...HAIL 60MPH <.75IN
$$
EB685
WWUS53 KGRB 021640
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1140 AM CDT TUE AUG 2 2011
WIC069-085-125-021700-
/O.CON.KGRB.SV.W.0104.000000T0000Z-110802T1700Z/
LINCOLN WI-ONEIDA WI-VILAS WI-
1140 AM CDT TUE AUG 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VILAS...ONEIDA AND NORTHERN LINCOLN COUNTIES UNTIL NOON CDT...
AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF EAGLE RIVER TO WOODBORO TO 6 MILES SOUTH OF
TRIPOLI...MOVING EAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TOMAHAWK...RHINELANDER AND EAGLE RIVER AROUND 1145 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SUGAR
CAMP...THREE LAKES...CLEARWATER LAKE...IRMA...STARKS...JEFFRIS...
HARRISON...GLEASON...ENTERPRISE AND MONICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4599 9002 4599 8994 4603 8993 4600 8905
4547 8905 4547 8942 4531 8942 4529 8944
4534 9005
TIME...MOT...LOC 1640Z 277DEG 51KT 4593 8934 4563 8949
4545 8987
WIND...HAIL 60MPH <.75IN
$$
EB437
WWUS53 KGRB 021648
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1148 AM CDT TUE AUG 2 2011
WIC125-021658-
/O.CAN.KGRB.SV.W.0104.000000T0000Z-110802T1700Z/
VILAS WI-
1148 AM CDT TUE AUG 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN VILAS
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THIS AREA.
LAT...LON 4571 8986 4588 8957 4588 8930 4586 8930
4585 8918 4588 8917 4588 8905 4548 8906
4547 8908 4547 8942 4531 8943 4535 8998
TIME...MOT...LOC 1648Z 277DEG 51KT 4591 8918 4561 8933
4544 8971
$$
WIC069-085-021700-
/O.CON.KGRB.SV.W.0104.000000T0000Z-110802T1700Z/
LINCOLN WI-ONEIDA WI-
1148 AM CDT TUE AUG 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ONEIDA AND
NORTHERN LINCOLN COUNTIES UNTIL NOON CDT...
AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EAGLE RIVER TO RHINELANDER TO TOMAHAWK...MOVING EAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
LINCOLN AND ONEIDA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS
STARKS...JEFFRIS...HARRISON...MONICO...ENTERPRISE...GAGEN AND PELICAN
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4571 8986 4588 8957 4588 8930 4586 8930
4585 8918 4588 8917 4588 8905 4548 8906
4547 8908 4547 8942 4531 8943 4535 8998
TIME...MOT...LOC 1648Z 277DEG 51KT 4591 8918 4561 8933
4544 8971
WIND...HAIL 60MPH <.75IN
$$
EB307
WWUS53 KGRB 021658
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1158 AM CDT TUE AUG 2 2011
WIC069-085-021707-
/O.EXP.KGRB.SV.W.0104.000000T0000Z-110802T1700Z/
LINCOLN WI-ONEIDA WI-
1158 AM CDT TUE AUG 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR ONEIDA AND NORTHERN LINCOLN
COUNTIES WILL EXPIRE AT NOON CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS TO 40 MPH AND BRIEF TORRENTIAL
RAINFALL ARE STILL POSSIBLE WITH THESE THUNDERSTORMS AS THEY MOVE
ACROSS NORTHEAST LINCOLN AND SOUTHEAST ONEIDA.
LAT...LON 4571 8986 4588 8957 4588 8930 4586 8930
4585 8918 4588 8917 4588 8905 4548 8906
4547 8908 4547 8942 4531 8943 4535 8998
TIME...MOT...LOC 1657Z 277DEG 51KT 4589 8900 4559 8915
4542 8953
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 10:14 AM CDT, 55 minutes earlier.
Area forecast discussion, Aug 2, 10:14 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CDT TUE AUG 2 2011 .UPDATE...UPDATED ZONES DUE TO SEVERE THUNDERSTORM WATCH EXTENSION. SEVERE STORMS WERE MOVING INTO WESTERN WISCONSIN AROUND THE TIME WW 716 WAS ABOUT TO EXPIRE. UPON COLLABORATION WITH ARX IT WAS DETERMINED THAT THE WATCH SHOULD BE EXTENDED UNTIL 18Z. MG && .PREV DISCUSSION...ISSUED AT 234 AM CDT TUE AUG 2 2011... SHORT TERM...TODAY/TONIGHT/WEDNESDAY. THE TODAY PORTION WILL BE THE PRIMARY FOCUS DUE TO ONGOING CONVECTION FROM CENTRAL WISCONSIN TO NORTHEAST MINNESOTA EARLY THIS MORNING. AT 08Z SCATTERED SHOWERS AND STORMS WERE ALREADY IN CENTRAL AND NORTH CENTRAL WISCONSIN BUT RADAR TRENDS INDICATE THIS CONVECTION HAS WEAKENED WHILE DRIFTING SLOWLY NORTHEAST. HOWEVER THE CONVECTION OF NOTICE IS THE CONVECTION AROUND DULUTH. SAT IMAGERY INDICATE THE COLDEST CLOUD TOPS WERE IN THIS REGION. LATEST MODEL RUNS INDICATE THIS CONVECTION IS PROGGED TO SLIDE OVER UPPER MICHIGAN AND PERHAPS NORTHERN WISCONSIN ALONG OR NEAR THE WARM FRONT DURING THE MORNING HOURS. HOWEVER THE CAP EDGE AND BEST INSTABILITY EXTENDS FROM THE DULUTH AREA TO CENTRAL WISCONSIN TO SUGGEST A POTENTIAL SOUTHEAST DEVELOPMENT INTO CENTRAL WISCONSIN THIS MORNING. THIS TREND HAS WARRANTED A SEVERE THUNDERSTORM WATCH FOR MUCH OF CENTRAL AND NORTH CENTRAL WISCONSIN THIS MORNING. PRIMARY THREATS APPEAR TO BE DAMAGING WINDS AND HEAVY RAIN DUE TO VERY HIGH PWATS. FREEZING LEVEL RATHER HIGH TO DECREASE THE HAIL THREAT. WILL ADJUST PRECIP CHANCES AS PER RADAR TRENDS THIS MORNING. COULD HAVE A BRIEF DIMINISHED PERIOD OF CONVECTION AFTER THIS MCS COMPLEX PASSES PRIOR TO ANOTHER ROUND OF CONVECTION ALONG THE COLD FRONT TOWARD THE AFTERNOON HOURS. SCT SVR STORMS WERE NOTED OVER EASTERN DAKOTA THIS MORNING ALONG OR NEAR THE COOL FRONT. THIS FRONT APPEARS TO BE LAGGING A BIT SO WILL ADD AN ISOLD CONVECTION MENTION INTO THE TUESDAY EVENING HOURS OVER THE FAR EAST. HIGH PRESSURE SYSTEM TO DRIFT OVER TONIGHT INTO WEDNESDAY TO PROVIDE A LITTLE COOLER AND DRIER INTO THE REGION. LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY NIGHT. PERSISTENT SUB-TROPICAL RIDGING OVER THE CENTRAL PLAINS AND MID-MISSISSIPPI VALLEY WILL GRADUALLY BECOME MORE SUPPRESSED AS WE HEAD INTO THIS WEEKEND. WILL HAVE A COUPLE CHANCES OF PRECIP OVER THIS PERIOD INCLUDING LATE THURSDAY NIGHT INTO FRIDAY MORNING...AND ALSO SATURDAY AND SATURDAY NIGHT. BLENDED THE ECMWF AND GFS FOR THIS FORECAST. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...WILL HAVE SHORTWAVE RIDGING ALOFT AND HIGH PRESSURE AT THE SURFACE INITIALLY ON WEDNESDAY EVENING. GUIDANCE HAS COME IN COOLER AND HAVE DROPPED TEMPS A COUPLE DEGREES UP NORTH. MID AND HIGH CLOUDS GRADUALLY INCREASE ON THURSDAY AHEAD OF A SHORTWAVE TROUGH MOVING INTO THE CENTRAL MISSISSIPPI VALLEY AND ANOTHER WAVE MOVING OVER CENTRAL CANADA. LOW LEVELS WILL REMAIN DRY THANKS TO THE LINGERING HIGH PRESSURE. THE MID-MISSISSIPPI WAVE WILL MOVE INTO NORTHERN ILLINOIS THURSDAY NIGHT...WHILE THE CANADIAN WAVE WILL DRIVE A COLD FRONT INTO NORTHWEST WISCONSIN LATE. SOME LIGHT PRECIP MAY REACH INTO CENTRAL WISCONSIN LATE THURSDAY NIGHT FROM THE SOUTHERN WAVE. BETTER FORCING WILL STAY TO THE SOUTH...SO WILL JUST KEEP A SMALL CHANCE OF SHOWERS IN THE FORECAST. FRIDAY THROUGH SATURDAY NIGHT...SOME SHOWERS MAY LINGER OVER EAST-CENTRAL WISCONSIN FRIDAY MORNING...BUT SHOULD SEE PRECIP MOSTLY MOVE OUT BY THE AFTERNOON. THE FRONT SAGGING IN FROM THE NORTH LOOKS TO WASH OUT ON FRIDAY...LEAVING A MOSTLY DRY FRIDAY AFTERNOON AND FRIDAY NIGHT. PRECIP CHANCES RETURN SATURDAY AND SATURDAY NIGHT WHEN RETURN FLOW DEVELOPS AHEAD OF THE NEXT SHORTWAVE MOVING OVER THE NORTHERN PLAINS. WILL INCREASE POP CHANCES SATURDAY AND SATURDAY NIGHT. HIGHS IN THE LOW TO MID 80S. LOWS IN THE UPPER 50S TO MIDDLE 60S. AVIATION...SCT MVFR CIGS AND VSBYS EXPECTED TODAY WITH STORMS. STORMS WILL BE MORE NUMEROUS OVER NORTHERN WISCONSIN AND PARTS OF CENTRAL WISCONSIN THIS MORNING. VFR CONDITIONS TO DOMINATE TONIGHT WITH PATCHY MVFR VSBYS DUE TO FOG LATE TONIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 2, 3:55 AM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CDT TUE AUG 2 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 355 AM CDT TUE AUG 2 2011 ...THUNDERSTORMS WITH DAMAGING WINDS POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS ARE LIKELY THIS MORNING OVER PARTS OF CENTRAL AND NORTH CENTRAL WISCONSIN. DAMAGING WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS A COLD FRONT TRACKS OVER THE STATE. SEVERE STORMS ARE POSSIBLE AGAIN WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. HEAVY RAIN IS ALSO LIKELY TODAY...WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY. AT THIS TIME...THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER LOOKS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. LMZ521-522-541>543-031100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 355 AM CDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. SOME OF THE STORMS COULD PRODUCE STRONG WINDS...REDUCED VISIBILITIES DUE TO HEAVY RAIN...AND ROUGH WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE ALSO POSSIBLE THURSDAY NIGHT INTO FRIDAY AND AGAIN TOWARD SUNDAY. AT THIS TIME...THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER LOOKS LOW. TH/MPC
In the hours before
Special weather statement, Aug 2, 5:13 AM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 513 AM CDT TUE AUG 2 2011 WIZ010-018-019-030-021215- LANGLADE-LINCOLN-MARATHON-ONEIDA- 513 AM CDT TUE AUG 2 2011 ...THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN... AT 510 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF RHINELANDER TO MEDFORD...MOVING SOUTHEAST AT 30 MPH. WINDS GUSTS TO 45 MPH...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... TOMAHAWK BY 520 AM CDT... MERRILL BY 540 AM CDT... PARRISH BY 550 AM CDT... WAUSAU BY 600 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
Special weather statement, Aug 2, 7:21 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 721 AM CDT TUE AUG 2 2011 WIZ020>022-031-037>040-048>050-074-021345- BROWN-CALUMET-DOOR-KEWAUNEE-MANITOWOC-MENOMINEE-NORTHERN OCONTO COUNTY-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-WINNEBAGO- 721 AM CDT TUE AUG 2 2011 ...LINE OF THUNDERSTORMS MOVING TOWARD EAST CENTRAL WISCONSIN... AT 716 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 45 MILES NORTHWEST OF GREEN BAY TO 28 MILES NORTHWEST OF GREEN BAY TO 28 MILES NORTHWEST OF APPLETON...MOVING SOUTHEAST AT 40 MPH. WIND GUSTS TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... NEW LONDON BY 730 AM CDT... GILLETT BY 735 AM CDT... BLACK CREEK BY 740 AM CDT... PULASKI BY 745 AM CDT... APPLETON BY 800 AM CDT... KAUKAUNA AND GREEN BAY BY 805 AM CDT... DENMARK BY 820 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
Special weather statement, Aug 2, 7:38 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 738 AM CDT TUE AUG 2 2011 WIZ030-031-035>037-045-021330- MARATHON-PORTAGE-SHAWANO-WAUPACA-WAUSHARA-WOOD- 738 AM CDT TUE AUG 2 2011 ...STRONG THUNDERSTORMS MOVING INTO CENTRAL WISCONSIN... AT 735 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST OF WAUSAU TO 29 MILES SOUTHWEST OF WAUSAU TO 42 MILES WEST OF WISCONSIN RAPIDS...MOVING SOUTHEAST AT 55 MPH. WIND GUSTS TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... RIB MOUNTAIN AND PITTSVILLE BY 755 AM CDT... WAUSAU AND MOSINEE BY 800 AM CDT... WESTON AND BABCOCK BY 805 AM CDT... WISCONSIN RAPIDS AND STEVENS POINT BY 810 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
Special weather statement, Aug 2, 8:41 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 841 AM CDT TUE AUG 2 2011 WIZ010-018-019-030-031-035>037-045-021445- ONEIDA-LINCOLN-LANGLADE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...RHINELANDER...TOMAHAWK...ANTIGO... WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA 841 AM CDT TUE AUG 2 2011 ...HEAVY RAIN OVER CENTRAL WISCONSIN... AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS JUST WEST OF WITTENBERG...SOUTH TO NEAR WISCONSIN RAPIDS. ANOTHER AREA OF STORMS EXTENDS WEST OVER LINCOLN COUNTY. THE STORMS WERE MOVING SOUTHEAST AT 40 MPH. WIND GUSTS TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF TORRENTIAL DOWNPOURS...ARE EXPECTED WITH THESE STORMS. * SOME AREAS TO EXPERIENCE THE THUNDERSTORMS AND HEAVY RAIN INCLUDE: WAUSAU...PLAINFIELD...WAUTOMA...MERRILL... MOTORISTS ARE URGED TO SLOW DOWN WITH REDUCED VISIBILITIES IN THE HEAVY RAIN AND PONDING OF WATER ON ROADWAYS TE
Special weather statement, Aug 2, 10:51 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1051 AM CDT TUE AUG 2 2011 WIZ031-037>040-045-048>050-021645- BROWN-CALUMET-KEWAUNEE-MANITOWOC-OUTAGAMIE-SHAWANO-WAUPACA-WAUSHARA- WINNEBAGO- 1051 AM CDT TUE AUG 2 2011 ...SPECIAL WEATHER STATEMENT... AT 1043 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE LEADING EDGE OF AN AREA OF THUNDERSTORMS...WITH TORRENTIAL RAINFALL...FROM 8 MILES NORTHWEST OF GREEN BAY TO 13 MILES NORTHWEST OF OSHKOSH...MOVING SOUTHEAST AT 45 MPH. TORRENTIAL RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HOWARD... FREEDOM... BUTTE DES MORTS... APPLETON... ALLENVILLE... NEENAH... MENASHA... LAKE BUTTE DES MORTS... KIMBERLY... GREEN BAY... DE PERE... DARBOY... COMBINED LOCKS... ASHWAUBENON... WRIGHTSTOWN... PONDING OF WATER ON ROADWAYS AND REDUCED VISIBILITIES IN TORRENTIAL RAIN WILL RESULT IN CONDITIONS HAZARDOUS TO MOTORISTS. MG
Special weather statement, Aug 2, 10:58 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1058 AM CDT TUE AUG 2 2011 WIZ005-010-018-021700- LINCOLN-ONEIDA-VILAS- 1058 AM CDT TUE AUG 2 2011 ...LINE OF STRONG STORMS APPROACHING ONEIDA AND NORTHERN LINCOLN COUNTIES... AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 45 MILES NORTHWEST OF RHINELANDER TO 67 MILES WEST OF RHINELANDER...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WILLOW RESERVOIR BY 1120 AM CDT... TRIPOLI BY 1125 AM CDT... TOMAHAWK BY 1140 AM CDT... WOODBORO AND RHINELANDER BY 1145 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. EB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 4:17 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida, Vilas | 58 min |
| Aug 2, 7:31 AM CDT | Areal Flood Advisory | GRB | Lincoln, Marathon | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.